| Model Number |
1506-80-008 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Attune cemented tibia losening right first implantation 2020 in (b)(6).Doi: 2020, dor: (b)(6) 2023, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received: a.It was indicated that there was tibial loosening.On what interface did the loosening occur? no loosening just oversizing.B.Was there any patient harm related to the event? no.C.Was there an allegation against the insert and the femoral component? no.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 (device code).
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information provided that determines that the reason for the revision was an oversized femoral component and that the tibial tray was not loosened.Depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.